The Error Norm of Gaussian Quadrature Formulae for Weight Functions of Bernstein-Szegö Type.
Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 271-284
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1990__57_6-7_133449,
author = {Sotirios E. Notaris},
title = {The {Error} {Norm} of {Gaussian} {Quadrature} {Formulae} for {Weight} {Functions} of {Bernstein-Szeg\"o} {Type.}},
journal = {Numerische Mathematik},
pages = {271--284},
year = {1990},
volume = {57},
number = {6-7},
zbl = {0676.41034},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133449/}
}
TY - JOUR AU - Sotirios E. Notaris TI - The Error Norm of Gaussian Quadrature Formulae for Weight Functions of Bernstein-Szegö Type. JO - Numerische Mathematik PY - 1990 SP - 271 EP - 284 VL - 57 IS - 6-7 UR - http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133449/ ID - NUMA_1990__57_6-7_133449 ER -
Sotirios E. Notaris. The Error Norm of Gaussian Quadrature Formulae for Weight Functions of Bernstein-Szegö Type.. Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 271-284. http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133449/